Skip to main content

Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 26.

Article

Horan, Katherine and Fleischmann, Peter (2019) The finite unipotent groups consisting of bireflections. Journal of Group Theory, 22 (2). pp. 191-230. ISSN 1433-5883. (doi:https://doi.org/10.1515/jgth-2018-0123) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Fleischmann, Peter and Woodcock, Chris F. (2018) Stable transcendence for formal power series, generalized Artin-Schreier polynomials and a conjecture concerning p-groups. Bulletin of the London Mathematical Society, 50 (5). pp. 933-944. ISSN 0024-6093. (doi:https://doi.org/10.1112/blms.12197) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Fleischmann, Peter and Woodcock, Chris F. (2018) Free actions of p-groups on affine varieties in characteristic p. Mathematical Proceedings of the Cambridge Philosophical Society, 165 (1). pp. 109-135. ISSN 0305-0041. E-ISSN 1469-8064. (doi:https://doi.org/10.1017/S0305004117000317) (Full text available)
[img]
Preview

Ferreira, Jorge N.M. and Fleischmann, Peter (2016) The invariant rings of the Sylow groups of GU(3,q2), GU(4,q2), Sp(4,q) and O+(4,q) in the natural characteristic. Journal of Symbolic Computation, 79 (Part 2). pp. 356-371. ISSN 0747-7171. E-ISSN 1095-855X. (doi:https://doi.org/10.1016/j.jsc.2016.02.013) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]
Preview
[img]

Fleischmann, Peter and Woodcock, Chris F. (2015) Modular group actions on algebras and p-local Galois extensions for finite groups. Journal of Algebra, 442 . pp. 316-353. ISSN 0021-8693. (doi:https://doi.org/10.1016/j.jalgebra.2015.06.003) (Full text available)
[img]
Preview

Fleischmann, Peter and Ferreira, Jorge (2015) The invariant fields of the Sylow groups of classical groups in the natural characteristic. Communications in Algebra, 44 (3). pp. 977-1010. ISSN 0092-7872. E-ISSN 1532-4125. (doi:https://doi.org/10.1080/00927872.2014.999922) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Woodcock, Chris F. (2013) Galois ring extensions and localized modular rings of invariants of p-groups. Transformation Groups, 18 (1). pp. 131-147. ISSN 1083-4362. (doi:https://doi.org/10.1007/s00031-012-9205-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Woodcock, Chris F. (2013) Universal Galois algebras and cohomology of p-groups. Journal of Pure and Applied Algebra, 217 (3). pp. 530-545. ISSN 0022-4049. (doi:https://doi.org/10.1016/j.jpaa.2012.06.023) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter (2013) On finite unipotent transvection groups and their invariants. Quarterly Journal of Mathematics, 65 (1). pp. 175-200. ISSN 0033-5606. (doi:https://doi.org/10.1093/qmath/has042) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Woodcock, Chris F. (2011) Relative Invariants, Ideal Classes and Quasi-Canonical Modules of Modular Rings of Invariants. Journal of Algebra, 348 (1). pp. 110-134. ISSN 0021-8693. (doi:https://doi.org/10.1016/j.jalgebra.2011.09.024) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Woodcock, Chris F. (2011) Non-linear group actions with polynomial invariant rings and a structure theorem for modular Galois extensions. Proceedings of the London Mathematical Society, 103 (5). pp. 826-846. ISSN 0024-6115. (doi:https://doi.org/10.1112/plms/pdr016) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ayad, Mohamed and Fleischmann, Peter (2008) On the decomposition of rational functions. Journal of Symbolic Computation, 43 (4). pp. 259-274. ISSN 0747-7171. (doi:https://doi.org/10.1016/j.jsc.2007.10.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Kemper, Gregor and Woodcock, Chris F. (2007) Homomorphisms, Localizations and a new Algorithm to construct Invariant Rings of Finite Groups. Journal of Algebra, 309 (2). pp. 497-517. ISSN 0021-8693. (doi:https://doi.org/10.1016/j.jalgebra.2005.06.038) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shank, R. James and Fleischmann, Peter and Sezer, Müfit and Woodcock, Chris F. (2006) The Noether numbers for cyclic groups of prime order. Advances in Mathematics, 207 (1). pp. 149-155. ISSN 0001-8708. (doi:https://doi.org/10.1016/j.aim.2005.11.009) (Full text available)
[img]
Preview

Fleischmann, Peter and Kemper, Gregor and Shank, R. James (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (doi:https://doi.org/10.1090/S0002-9947-04-03591-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shank, R. James and Fleischmann, Peter and Kemper, Gregor (2004) On the depth of cohomology modules. Quarterly Journal of Mathematics, 55 (2). pp. 167-184. ISSN 0033-5606. (doi:https://doi.org/10.1093/qmath/hag046) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter (2004) On Invariant Theory of Finite Groups. CRM Proceedings and Lecture Notes, 35 . pp. 43-70. ISSN 1065-8580. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Shank, R. James (2003) The relative trace ideal and the depth of modular rings of invariants. Archiv der Mathematik, 80 (4). pp. 347-353. ISSN 1420-8938. (doi:https://doi.org/10.1007/s00013-003-0794-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Holder, Markus Chr. and Roelse, Peter (2003) The Black-Box Niederreiter Algorithm and its Implementation Over the Binary Field. Mathematics of Computation, 72 (244). pp. 1887-1899. ISSN 0025-5718. (doi:https://doi.org/10.1090/S0025-5718-03-01494-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter (2002) On pointwise conjugacy of distinguished coset representatives in Coxeter groups. Journal of Group Theory, 5 (3). pp. 269-283. ISSN 1433-5883. (doi:https://doi.org/10.1515/jgth.2002.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Lempken, W. and Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (doi:https://doi.org/10.1006/jabr.2001.8852) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter (2000) The Noether bound in invariant theory of finite groups. Advances in Mathematics, 156 (1). pp. 23-32. ISSN 0001-8708. (doi:https://doi.org/10.1006/aima.2000.1952) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Paar, C. and Fleischmann, Peter and Soria-Rodriguez, P. (1999) Fast arithmetic for public-key algorithms in Galois fields with composite exponents. IEEE Transactions on Computers, 48 (10). pp. 1025-1034. ISSN 0018-9340. (doi:https://doi.org/10.1109/12.805153) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book section

Fleischmann, Peter and Shank, R. James (2016) The Invariant Theory of Finite Groups. In: Bullett, Shaun and Fearn, Tom and Smith, Frank, eds. Algebra, Logic and Combinatorics. LTCC: Advanced Mathematics Series, 3 . World Scientific, London, UK, pp. 105-138. ISBN 978-1-78634-029-0. E-ISBN 978-1-78634-032-0. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Elmer, Jonathan and Fleischmann, Peter (2010) On the Depth of Modular Invariant Rings for the Groups Cp x Cp. In: Campbell, Eddy and Helminck, Aloysius G. and Hanspeter, Kraft and Wehlau, David L., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics, 278 . Birkhäuser, Boston, pp. 45-61. ISBN 978-0-8176-4874-9. (doi:https://doi.org/10.1007/978-0-8176-4875-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Conference or workshop item

Fleischmann, Peter (1997) Relative trace ideals and Cohen-Macaulay quotients of modular invariant rings. In: Draxler, P. and Michler, G.O. and Ringel, C.M., eds. Computational Methods For Representations Of Groups And Algebras. Progress In Mathematics, 173. Birkhauser Verlag, Germany pp. 211-233. ISBN 3-7643-6063-1. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun May 26 20:50:20 2019 BST.